# SDR DALA2023082907016

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2938146) FWD CARGO COMPARTMENT R/H SHEAR TIE AT STA 500L BETWEEN STR 25R AND 26R DAMAGED. REMOVED AND REPLACED R/H SHEAR TIE @ STA 500L BETWEEN STR 25R-STR 26R IAW B737 SRM 51-40-02-0G-0, 51-40-05-0G-0, AND BOEING DRAWING 143A3230.
